# SDR ABXA9900402

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 2760 · Drag Control System
- Part: Support
- Part number: 3923257501
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT WING INBOARD SPOILER TORQUE TUBE SUPPORT FITTING CRACKED.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-10-4.
